# SDR CALA2014030300246

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,570 hours, 16,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STATION 867 BETWEEN STRINGERS 8R - 9R HAS A CRACK AT THE FASTENER HOLE.  TRIMMED OUT DAMAGE & INSTALLED REPAIR DOUBLERS IAW EA 5310-04 716 REV F, FIGURE 3.
